# SDR DSCR201911293161

- Difficulty date: November 22, 2019
- Submitted: November 29, 2019
- Operation: Air carrier
- Filed by: National Flight Services Inc, repair station DSCR311D
- Aircraft: N138L
- Make and model: Airbus EC135 P3
- Aircraft serial: 0352
- Aircraft time: 5,423 hours, 18,618 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Flange
- Part number: L533M1105218
- Condition: Cracked
- Location: Zone 200
- Part time: 5,423 hours, 18,618 cycles
- Component: Frame, Airbus
- Component part number: UNKNOWN
- Stage of operation: AA
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH SIDE FRAME 5 STATION 4735 AFT 90 DEGREE FLANGE P/N L533M1105218 IS CRACKED AT Z2200 LOCATION.
